# SDR AMTA200800217

- Difficulty date: March 10, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N164AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1238
- Engine: Rroyce RB211524B4
- System (JASC): 5520 · Elevator Structure
- Part: Truss
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR ASSY-INSPECTION/ REPAIR OF TRUSS RUB STRUCTURE.  COMPLY WITH EO L10-55AD-1793.  REPAIRED TRUSS RIB IAW EO L10-55AD-1793.  REPAIRED TRUSS RIB IAW EO L10-55AD-1793, SECTION III.  (K)
